MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367326
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that bd vacutainer push button blood collection set failed to contain blood or medication.The following information was provided by the initial reporter: "the customer found that the tubing was partly damaged.Bd is required to replace the complaint product and submit a closure letter about the cause(s).".
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but three (3) photos were provided by the customer for investigation.The defect of damaged (tubing) as stated, was not confirmed.Instead, the investigation has confirmed the extension tubing has adhesive in the area below the luer adapter.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.Bd has initiated further root cause investigation relating to the issue of damaged through a corrective and preventive action (capa) 1172284.H3 other text : see h.10.
 
Event or Problem Description
It was reported that bd vacutainer® push button blood collection set failed to contain blood or medication.The following information was provided by the initial reporter: "the customer found that the tubing was partly damaged.Bd is required to replace the complaint product and submit a closure letter about the cause(s).".

Brand Name
BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10417965
Report Number1710034-2020-00518
Device Sequence Number2949203
Product Code JKA
UDI-Device Identifier50382903673266
UDI-Public50382903673266
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2021
Device Model Number367326
Device Catalogue Number367326
Device Lot Number9088545
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;